Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/21933
Title: Generating an assortative network with a given degree distribution
Authors: Zhou, J
Xu, X
Zhang, J
Sun, J
Small, M
Lu, JA
Keywords: Assortativity
Average path length
Clustering coefficient
Complex network
Degree distribution
Rich-club
Issue Date: 2008
Publisher: World Scientific
Source: International journal of bifurcation and chaos in applied sciences and engineering, 2008, v. 18, no. 11, p. 3495-3502 How to cite?
Journal: International journal of bifurcation and chaos in applied sciences and engineering 
Abstract: Recently, the assortative mixing of complex networks has received much attention partly because of its significance in various social networks. In this paper, a new scheme to generate an assortative growth network with given degree distribution is presented using a Monte Carlo sampling method. Since the degrees of a great number of real-life networks obey either power-law or Poisson distribution, we employ these two distributions to grow our models. The models generated by this method exhibit interesting characteristics such as high average path length, high clustering coefficient and strong rich-club effects.
URI: http://hdl.handle.net/10397/21933
ISSN: 0218-1274
EISSN: 1793-6551
DOI: 10.1142/S0218127408022536
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Jul 7, 2018

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Jul 16, 2018

Page view(s)

38
Last Week
0
Last month
Citations as of Jul 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.